Show simple item record

dc.contributor.authorCimatti, Giovanni ( )
dc.date.accessioned2021-01-08T19:07:15Z
dc.date.available2021-01-08T19:07:15Z
dc.date.issued2003-09-08
dc.identifier.citationCimatti, G. (2003). The Eddy current problem with temperature dependent permeability. Electronic Journal of Differential Equations, 2003(91), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13099
dc.description.abstractWe prove the uniqueness and existence of a local solution in time for a system of PDE's modelling the eddy currents and the heating of a cylindrical conductor.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectEddy currentsen_US
dc.subjectParabolic nonlinear systemen_US
dc.subjectTemperatureen_US
dc.subjectPermeabilityen_US
dc.titleThe Eddy current problem with temperature dependent permeabilityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record